| Model Number |
410370-03 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the instrument involved with this complaint and completed the device evaluation.The sheath was found to have a tear at the distal end.Torn material measures approximately 0.046" x 0.063" and was not returned.The instrument was also found to have broken housing.This type of failure is commonly associated with mishandling / misuse.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the user inspected the stapler sheath prior to use and found a crack.Another stapler sheath was installed into the stapler instrument.Following this, the user completed the procedure with no further issue reported.No fragment fell into the patient.No known impact or patient consequence was reported.